Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On and off warm sensation in leg and foot, backpain. Histroy of torn ligament and herniated disc. Suggestions?

Hi, I keep having a warm sensation in my lower right leg and foot. It comes on and goes quick. My foot hurts sometimes and it feels like my toes feel cold it also feels like I'm on sand. Not really a pins and needles feeling. I did tear a ligament in it a couple of years ago and I also have a herniated disc in my lower back which makes my back hurt on the lower left side of my back and hip. Any ideas? Thank you.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response

It is the herniated disc which is causing all the problems.

Due to this the spinal nerve root may be compressed and causing this neurological pain.

Now you may need MRI of the spine to assess the extent of the problem.

Consult an Orthopedic surgeon for management.

Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor